hi Anne..thanks for your query
If you suspect fungal infection
happening repeatedly, it is important to do a scraping and culture to confirm the diagnosis and know the exact type of fungus .Terbinafine
is not effective on all types.Although not common, it might cause diarrhea
, stomach upset
, or temporary change or loss of taste.Possibility is of :
-T.versicolor, also a fungal infection.This is more common in hot, humid climates or in those who sweat heavily, so it may recur each summer.
is a yeast infection of skin folds caused by Candida albicans. In areas of the body that have skin touching skin such as the armpits, groin and under breasts or fat folds the environment is warm and moist.Intertrigo is characterized by an red, macerated patch with scaling on the edges.Repeated infection might give rise to brownish post inflammatory hyper pigmentation.
Hope this is helpful to you..Take care.